Acta Applicandae Mathematica

, Volume 39, Issue 1, pp 477–487

Recent results on the generalized Kadomtsev-Petviashvili equations

  • Jean-Claude Saut
Part II: Invited Contributions

DOI: 10.1007/BF00994650

Cite this article as:
Saut, J. Acta Appl Math (1995) 39: 477. doi:10.1007/BF00994650

Abstract

We survey some recent results concerning the generalized Kadomtsev-Petviashvili equations, which are natural extensions of KdV type equations to higher dimensions. We will focus on rigorous results of the Cauchy problem and on the existence and properties of localized solitary waves.

Mathematics subject classification (1991)

58F07

Key words

KP equationsCauchy problemlocalized solitary waves

Copyright information

© Kluwer Academic Publishers 1995

Authors and Affiliations

  • Jean-Claude Saut
    • 1
  1. 1.CNRS et Université Paris-Sud, URA 760, Bâtiment 425Université Paris-SudOrsayFrance